Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to: ``The complexification and differential structure of a locally compact group'' [Trans. Amer. Math. Soc. 267 (1981), no. 1, 237-258; MR0621985 (82k:22007)]


Author: Kelly McKennon
Journal: Trans. Amer. Math. Soc. 286 (1984), 851
MSC: Primary 22D35
DOI: https://doi.org/10.1090/S0002-9947-1984-0760992-3
Original Article: Trans. Amer. Math. Soc. 267 (1981), 237-258.
MathSciNet review: 760992
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D35

Retrieve articles in all journals with MSC: 22D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0760992-3
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society